# SDR ASAA2014101909429

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 627 hours, 188 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINTENANCE LIGHT ILLUMINATED AFTER START.  ACFT GROUNDED.  SHUTDOWN APU. PERFORMED SIM FIM 49-60-801, APU BITE, APU OIL SHOWED FULL, NUISANCE MESSAGE - IN FLIGHT START CAP.  NOT AFFECTED, MAINTENANCE LIGHT EXTINGUISHED.
